# SDR 05FDEA01890

- Difficulty date: July 10, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT O/B BORE FOUND CORRODED.  REPAIRED AS PER CMM 57-44-09 P402-407 AND EA 1-5750-87592A.
